An Extension of Kedlaya's Algorithm to Hyperelliptic Curves in Characteristic 2

Denef J., Frederik R G Vercauteren

Research output: Contribution to journalArticle (Academic Journal)peer-review

18 Citations (Scopus)
Translated title of the contributionAn extension of Kedlaya's algorithm to hyperelliptic curves in characteristic 2
Original languageEnglish
Article number1-26
Pages (from-to)1-25
Number of pages25
JournalJournal of Cryptology
Issue number1
Publication statusPublished - 2006

Bibliographical note

Other identifier: 2000911

Cite this